# SDR SWAA2024100444003

- Difficulty date: September 30, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 69,420 hours, 36,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NTRY DOO OPEN/CLOSE ASSIST HANDLE NEDS TO BE RESECURED. FWD ENTRY DOOR OPEN/CLOSE ASSIST HANDLE NEEDS TO BE RESECURED<[01] REINSTALLED ASSIST HANDLE PER AMM 52-11-31.
